Forgot your password?
Don't have an account?
Or sign in with:
Already have an account?
Paracetamol, Phenylephrine Hydrochloride
For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.
Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic and antipyretic, Relief of... Headache, sore throat, fever, body aches and pains
Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose
For Fever, Headaches, Body Aches, Blocked Nose and Sore Throat
Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mgAlso includes Aspartame, Lactose, Sodium and SucroseTotal contents of Sachet 4.8g
Reckitt Benckiser Healthcare (UK) Limited,
Store below 25C in a dry place.